# SDR I5PA2021062668803

- Difficulty date: June 26, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 97,270 hours, 25,038 cycles
- Engine: Pwa PW2040
- Engine time: 66,569 hours, 21,482 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: F20048
- Condition: Fluctuates
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LOGPAGE 61085 ITEM 1. RIGHT ENGINE SURGE TAKE-OFF CLIMB TO 1500 FEETBETWEEN 1.16 TO 1.21 EPR. REMOVED AND REPLACED RIGHT ENGINE FUEL CONTROL UNIT PER AMM 73-21-02.
NO FURTHER ISSUES AFTER REPLACEMENT.
